Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 48, NWS Cleveland, OH

October 17, 2016

NWS Cleveland, OH issued this small craft advisory at Oct 17, 2016, 10:06 AM EDT. It took effect at Oct 18, 2016, 1:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2016, 10:06 AM EDT (14:06 UTC)
In effect from
Oct 18, 2016, 1:00 AM EDT
Expired
Oct 18, 2016, 3:52 PM EDT
In force
15 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

937 
WHUS71 KCLE 171406
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT MON OCT 17 2016


LEZ142>146-172215-
/O.NEW.KCLE.SC.Y.0048.161018T0500Z-161018T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1006 AM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EDT
TUESDAY.

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WINDS WILL DECREASE TO
  10 TO 20 KNOTS TUESDAY AFTERNOON. WAVES WILL BUILD TO 2 TO 4
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-172215-
/O.NEW.KCLE.SC.Y.0048.161018T0800Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1006 AM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY.

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WAVES WILL BUILD TO 3
  TO 5 FEET BY TUESDAY MORNING AND DECREASE TO 2 TO 4 FEET TUESDAY
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
5 follow-up statements
873 
WHUS71 KCLE 171956
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT MON OCT 17 2016


LEZ142>146-180400-
/O.CON.KCLE.SC.Y.0048.161018T0500Z-161018T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
356 PM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WINDS WILL DECREASE 
  TO 10 TO 20 KNOTS TUESDAY AFTERNOON. WAVES WILL BUILD TO 2 TO 
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-180400-
/O.CON.KCLE.SC.Y.0048.161018T0800Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
356 PM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WAVES WILL BUILD TO 3
  TO 5 FEET TUESDAY AND DECREASE TO 2 TO 4 FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
716 
WHUS71 KCLE 180138
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
938 PM EDT MON OCT 17 2016


LEZ142>146-180945-
/O.CON.KCLE.SC.Y.0048.161018T0500Z-161018T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
938 PM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EDT
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WINDS WILL DECREASE 
  TO 10 TO 20 KNOTS TUESDAY AFTERNOON. WAVES WILL BUILD TO 2 TO 
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-180945-
/O.CON.KCLE.SC.Y.0048.161018T0800Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
938 PM EDT MON OCT 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 
  KNOTS LATE TONIGHT INTO TUESDAY MORNING. WAVES WILL BUILD TO 3 
  TO 5 FEET TUESDAY AND DECREASE TO 2 TO 4 FEET TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
127 
WHUS71 KCLE 180813
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
413 AM EDT TUE OCT 18 2016

LEZ142>146-181615-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-161018T1700Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
413 AM EDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON. WAVES 2 TO 4 FEET IN
  THE NEARSHORE WATERS WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-181615-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
413 AM EDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON. WAVES OF 3 TO 5 FEET
  WILL SUBSIDE TO 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
733 
WHUS71 KCLE 181358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EDT TUE OCT 18 2016


LEZ142>146-182000-
/O.EXT.KCLE.SC.Y.0048.000000T0000Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
958 AM EDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST 10 TO 20 KNOTS LATE THIS AFTERNOON. WAVES 2 TO 4 FEET
  IN THE NEARSHORE WATERS WILL SUBSIDE TO 1 TO 3 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-182000-
/O.CON.KCLE.SC.Y.0048.000000T0000Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
958 AM EDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND WAVES...SOUTH WINDS 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST 10 TO 20 KNOTS LATE THIS AFTERNOON. WAVES OF 3 TO 5
  FEET WILL SUBSIDE TO 2 TO 4 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
853 
WHUS71 KCLE 181952
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 PM EDT TUE OCT 18 2016


LEZ142>149-182100-
/O.CAN.KCLE.SC.Y.0048.000000T0000Z-161018T2000Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
352 PM EDT TUE OCT 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE NORTH AND
DECREASE TO 10 KNOTS OR LESS. WAVES OF 2 TO 4 FEET WILL CONTINUE
TO DECREASE OVERNIGHT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 9:38 AM EDT, 28 minutes earlier.

Area forecast discussion, Oct 17, 9:38 AM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
938 AM EDT Mon Oct 17 2016

.SYNOPSIS...
A trough of low pressure crossing the area will dissipate today. A
cold front will move southeast into central ohio wednesday and stall
through thursday night as a wave of low pressure moves along the
front. The front will proceed off to the southeast thursday night
then high pressure will push up the ohio valley friday into saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Update...Radar shows just spotty showers across the northeast
portion of the area in agreement with the current forecast. Trend
has these showers lifting northeast of the area through the late
morning and early afternoon which continues to look good as well.
Temps in the upper 60s to near 70 with forecast highs in the upper
70s and lower 80s under increasing amounts of sun as drier air
moves in. For now will continue with the forecast largely
unchanged from earlier.

original...The trough crossing the area should push off to the
east today leaving a warm front just north of lake erie by this
evening. As the cwa breaks into the warm sector...the threat for
shra/tsra will decrease from sw to ne while unseasonally warm air
spreads over the area. Clouds should decrease this afternoon but
will slow down this decrease some more. Highs should end up from
the mid to upper 70s in the east to the low to maybe mid 80s in
the west which will be around the record high of 83 in toledo.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
A band of decent moisture around 850 mb moves ese into the area by
the end of tonight in association with an increasing low level jet.
A few sprinkles could occur from this but not expecting measurable
precip.

A cold front will move into the area late tue/tue night then tend to
stall somewhere near the se part of the cwa as the upper level
trough digs west of the area. A wave of low pressure is expected to
develop and move along the front near or over the cwa. Thus the
threat for rain should stay present wed thru thu.

Near record high temps tue will cool some for wed due to the clouds
and rain and more so for thu.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Given the cold advection and the trough aloft, would rather be
pessimistic on Friday and keep a chance of rain with the highest
pops 50-60 percent across northeast OH and northwest PA, at least in
the morning. Another short wave is progged to drop through the
trough on Saturday and will keep at least a small chance of showers
in the forecast area with the best chance in the snowbelt. Cannot
rule out showers in the snowbelt even into Sunday as one last short
wave is possible along with 850 mb temperatures around 4C or lower.

Forecast temperatures will be at or below most of the guidance given
the trough aloft and the likelihood of clouds and the chance of
showers. Highs in the 50s each day with lows generally in the lower
and mid 40s.

&&

.AVIATION /12Z Monday THROUGH Friday/...
A few showers will continue to pop up this morning due to a short
wave passing to the north, warm advection and an increasing low
level jet. The majority of showers will develop north of the area.
Since the odds are rather low at any one spot will not mention
any showers in the TAF forecasts except for vicinity at KERI. Some
MVFR ceilings could develop near Lake Erie and north this morning
but drier air and subsidence will increase this afternoon and we
should see clearing from southwest to northeast from mid afternoon
to evening. South winds will become gusty at times.

OUTLOOK...Non-VFR possible Tuesday night and Wed morning. Non-VFR
likely Thursday into Friday.

&&

.MARINE...
Winds on Lake Erie are in a lull this morning but the south flow
will pick back up today and especially tonight into Tuesday ahead of
an approaching cold front. A small craft advisory may be needed by
Tuesday morning. Winds will likely decrease steadily during the
afternoon and evening Tuesday as the wind begins to veer more from
the north. Lighter winds will prevail until the northeast flow picks
up on Thursday. A small craft advisory may be needed later Thursday
into Friday as a cold northerly flow develops.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 4 PM EDT Tuesday for
     LEZ147>149.
     Small Craft Advisory from 1 AM to 1 PM EDT Tuesday for
     LEZ142>146.

&&

SYNOPSIS...Adams
NEAR TERM...TK
SHORT TERM...Adams
LONG TERM...Kosarik
AVIATION...Kosarik
MARINE...Kosarik
Hazardous weather outlook, Oct 17, 4:17 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
417 AM EDT MON OCT 17 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-180830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
417 AM EDT MON OCT 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.